Record number :
854873
Title of article :
Symbolic integration using homotopy methods Original Research Article
Author/Authors :
Bernard Deconinck، نويسنده , , Michael Nivala، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
12
From page :
825
To page :
836
Abstract :
The homotopy algorithm is a powerful method for indefinite integration of total derivatives. By combining these ideas with straightforward Gaussian elimination, we construct an algorithm for the optimal symbolic integration that contain terms that are not total derivatives. The optimization consists of minimizing the number of terms that remain unintegrated. Further, the algorithm imposes an ordering of terms so that the differential order of these remaining terms is minimal. A different method for the summation of difference expressions is presented in .
Keywords :
Symbolic integration , Homotopy methods , Optimization , Variational calculus
Journal title :
Mathematics and Computers in Simulation
Serial Year :
2009
Link To Document :
بازگشت